... there anything I can do to aid in the withrawal symptoms? I have been taking it for 2 years now and am no longer loosing weight. I have tried caffeine and exercise to counteract the sleepiness but it's not working and I am finding it hard to stay alert in school.
Hello jfurlo90. You best talk to your doctor. These are serious side effects. Adipex is meant to take for a short period of time. Its considered to be possibly harmfull when taken longer than several weeks. You've been on it for several years. I strongly suggest you see a medical doctor. Good health and I hope you feel better soon,pledge
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 May 2014 • 1 answer
Posted 16 Apr 2015 • 1 answer
Posted 27 Apr 2016 • 1 answer
Posted 31 Jul 2016 • 0 answers
Posted 19 Jan 2017 • 0 answers